Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Throat problem. Took timinic, isobrufane, zocef syrup. Opinion on these medication?

Dear Sir,
My two year having problem in the throat. We have visited the general physician of University of Delhi. He mentioned that this was happend due to some virus as my son is staying most of the time at Day Care and he advised to give the following medicins: (i) Timinic (ii) Isobrufane and (iii) Zocef Syrup.

Sir it is my humble request that kindly give your light/openion on this.

With regards,

Krishna Dev

Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
this could be viral infection.
The current protocol is avoid antibiotics and give symptomatic treatment until the patient develops fever high grade,cough with sputum,severe pain etc.
It is good to give these medicines and see your child improves or not.within 5 most viral infection in upper respiratory infection goes off in 5 days.
If fever comes or increase, child stops playing,eating etc,cough with sputum arises then do consult a Paediatrician to start antibiotics according to the weight of child.(u have not written weight).
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor